# SDR SWAA2016030349604

- Difficulty date: February 17, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C37590
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT, LOWER CABIN FLOOR, STABILIZER STRAP CRACKED AT BS 328, RBL 32.  REPAIRED STRAP IAW SRM.
